中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Hamiltonian structures for Ito
作者: Liu, QP
刊名: PHYSICS LETTERS A
出版日期: 2000
卷号: 277, 期号:1, 页码:31-34
关键词: SYSTEMS
学科分类: Physics
通讯作者: Liu, QP , CCAST, World Lab, POB 8730, Beijing 10080, Peoples R China.
部门归属: CCAST, World Lab, Beijing 10080, Peoples R China; China Univ Mining & Technol, Beijing 100083, Peoples R China; Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We consider the system proposed by Ito and show that it can be formulated in Hamiltonian forms in two different ways. (C) 2000 Elsevier Science B.V. All rights reserved.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12877
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Hamiltonian structures for Ito's equation.pdf(43KB)----开放获取View Download

Recommended Citation:
Liu, QP. Hamiltonian structures for Ito[J]. PHYSICS LETTERS A,2000,277(1):31-34.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, QP]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, QP]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Hamiltonian structures for Ito's equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace